# SDR DXTA200500652

- Difficulty date: March 31, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 5,221 hours, 4,085 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211102
- Condition: Failed
- Part time: 5,221 hours, 4,085 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

SMOKE DETECTION  MASTER WARNING LIGHTS ILLUMINATED.  REMOVED SMOKE DETECTOR CONTROL UNIT.  REPLACED WITH REPAIRED UNIT IAW CHAP 26-12-00 OF THE CESSNA 650 MM.  OPS CHECKED GOOD.
